MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INFUSION

CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INFUSION
Model Number 2120-0500
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Separation (1562)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Information (3190)
Date of Event 10/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer complaint could not be confirmed because the product was not sequestered for failure investigation.The root cause of this failure was not identified.Tubing lot requested however not provided.Requested initials, date of birth, diagnosis.
 
Event or Problem Description
Customer advocacy received a copy of the customer's medwatch report from the fda which states, "the patient called the nurse to the room because the iv pump was leaking upon investigation, the nurse discovered that the iv tubing had become disconnected inside the channel during basic infusion the tubing became disconnected at the first blue site distal to the spiked 500cc bag of d51/2 the wrapping was not able to be located for the lot number." an incomplete date of event of (b)(6) 2019 was provided.".
 
Event or Problem Description
It was later reported by the rn that stated : "d5 ½, was programmed at kvo rate at 10/hr.And had been ordered to be running with pca since (b)(6) 2019".The customer was unsure how long the set was in use as per policy likely the tubing was 4-7 days."a new bag of fluids hung at time of event, the patient had been in hospital for quite some time, the set was loaded properly, no different than any other load¿.There was no patient harm per customer, event occurred medical/surgical unit.

Brand Name
ALARIS PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INFUSION
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9492750
Report Number9616066-2019-03691
Device Sequence Number2981869
Product Code FPA
UDI-Device Identifier07613203012690
UDI-Public7613203012690
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2120-0500
Device Catalogue Number2120-0500
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/19/2019
Supplement Report FDA Received Date01/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8015, 8100', THERAPY DATE UNKNOWN.; 8110, PCA TUBING, SYRINGE.
Patient Age40 YR
Patient Weight95